# SDR FDEA200909183327

- Difficulty date: September 18, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXITING SEAT TRACK AT STA 1540-1640 HAS A 1.0 INCH CRACK AT STA 1640 ON INB OF SEAT   TRACK AND CROWN AT RBL 45.  REMOVED SEAT TRACK STA 1540-1640 BL 45, FABRICATED NEW SEAT TRACK FROM BAC 1520- 792 BATCH NR 00015411987, LOCATED AND DRILLED HOLES, TREATED, PRIMED AND INSTALLED NEW SEAT TRACK STA 1540-1640, RBL 45 IAW SRM 51-10-02, THIS IS A MAJOR REPAIR NO FOLOW-UP INSP REQUIRED.
